Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 879325, 7 pages
http://dx.doi.org/10.1155/2013/879325
Research Article

Game Perspectives of DEA Models and Their Duals

1Institute of Policy and Management, Chinese Academy of Sciences, Beijing 100080, China
2Department of Accounting, Temple University, Philadelphia, PA 19122, USA
3Kent Business School, University of Kent, Canterbury CT 7PE, UK

Received 22 September 2013; Accepted 7 November 2013

Academic Editor: Pei-ai Zhang

Copyright © 2013 Fang Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fang Xu, DaQun Zhang, GuoLiang Yang, and WenBin Liu, “Game Perspectives of DEA Models and Their Duals,” Journal of Applied Mathematics, vol. 2013, Article ID 879325, 7 pages, 2013. https://doi.org/10.1155/2013/879325.